Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Strong Cosmic Censorship in Orthogonal Bianchi Class B Perfect Fluids and Vacuum Models
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-8706-0564
2019 (English)In: Annales de l'Institute Henri Poincare. Physique theorique, ISSN 1424-0637, E-ISSN 1424-0661, Vol. 20, no 3, p. 689-796Article in journal (Refereed) Published
Abstract [en]

The Strong Cosmic Censorship conjecture states that for generic initial data to Einstein’s field equations, the maximal globally hyperbolic development is inextendible. We prove this conjecture in the class of orthogonal Bianchi class B perfect fluids and vacuum spacetimes, by showing that unboundedness of certain curvature invariants such as the Kretschmann scalar is a generic property. The only spacetimes where this scalar remains bounded exhibit local rotational symmetry or are of plane wave equilibrium type. We further investigate the qualitative behaviour of solutions towards the initial singularity. To this end, we work in the expansion-normalised variables introduced by Hewitt–Wainwright and show that a set of full measure, which is also a countable intersection of open and dense sets in the state space, yields convergence to a specific subarc of the Kasner parabola. We further give an explicit construction enabling the translation between these variables and geometric initial data to Einstein’s equations.

Place, publisher, year, edition, pages
Birkhauser Verlag AG , 2019. Vol. 20, no 3, p. 689-796
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-246487DOI: 10.1007/s00023-018-00756-1ISI: 000459755600001Scopus ID: 2-s2.0-85060694086OAI: oai:DiVA.org:kth-246487DiVA, id: diva2:1297601
Note

QC 20190320

Available from: 2019-03-20 Created: 2019-03-20 Last updated: 2019-10-17Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Radermacher, Katharina
By organisation
Mathematics (Div.)
In the same journal
Annales de l'Institute Henri Poincare. Physique theorique
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf